# SDR AU000569

- Difficulty date: July 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82950010247
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CONTAINED A SMALL PIN HOLE LEAK ON THE INSIDE OF THE BEND RADIUS.
